# SDR QXEA2015031200113

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 26,680 hours, 27,259 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT OBSERVED SMOKE BILLOWING FROM RIGHT MAIN INBD BRAKE. MODERATE BRAKING WAS APPLIED DURING LANDING.  C/W INSPECTION AFTER THE APPLICATION  OF EXCESSIVE BRAKING REF AMM TASK 05-50-56-210-801. NO DEFECTS NOTED GROUND RAN AND TAXIED ACFT NO DEFECTS NOTED WITH BRAKING EITHER WITH OR WITHOUT ANTI-SKID ON. RETURNED TO SERVICE.
